# SDR FDEA200904281451

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N8140053
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM LOWER LT CHORD HAS CORROSION AT STA 1003, LBL 8.0 INCH FAIRING STRUCTURE.  FARING STRUCTURE LWR CHORD AT STA 1003, LBL 8 FOUND CORRODED BEYOND SRM REPAIRABLE LIMITS.  CHORD REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
